International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 110 | Views: 158 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | Nigeria | Volume 5 Issue 5, May 2016

Numerical Application of Adomian Decomposition Method to One Dimensional Wave Equations

E. U. Agom [3] | F. O. Ogunfiditimi [2]

Abstract: Adomian decomposition method (ADM) allows us to obtain the exact solution as an infinite series of functions to several classes of equations. It avoids discretization in space and time induced by classical methods of resolution of functional equations. In this paper, we state the general Adomian decomposition method for the wave equation and apply it to problems of one-dimensional wave equations. Four test problems were used to validate the reliability of the method. In all cases, the method gave exact solution in Taylors series forms, which were the same as the compact analytical exact solution.

Keywords: Adomian Decomposition Method, One-Dimensional Wave Equations

Edition: Volume 5 Issue 5, May 2016,

Pages: 2306 - 2309

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait